<  Back to the Polytechnique Montréal portal

Control of Stochastic Systems With Time-Varying Multiple Time Delays: Lmi Approach

El-Kébir Boukas

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/26071/
Journal Title: Journal of Optimization Theory and Applications (vol. 119, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/b:jota.0000005038.67772.1b
Official URL: https://doi.org/10.1023/b%3ajota.0000005038.67772....
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Boukas, E.-K. (2003). Control of Stochastic Systems With Time-Varying Multiple Time Delays: Lmi Approach. Journal of Optimization Theory and Applications, 119(1), 19-36. https://doi.org/10.1023/b%3ajota.0000005038.67772.1b

Statistics

Dimensions

Repository Staff Only

View Item View Item